MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P21; BD PHASEAL PROTECTOR

BECTON DICKINSON, S.A. PROTECTOR P21; BD PHASEAL PROTECTOR
Model Number 515102
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown, device manufacture date: unknown.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no lot information or sample was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.Rationale: no lot information or sample available.No further investigation required.
 
Event or Problem Description
It was reported that an unspecified number of protectors p21 experienced foreign matter/coring observed in vial or fluid path.Product defect was noted during use.The following information was provided by the initial reporter: the nurse that mixed the antibiotic saw after preparation a small piece (coring) in the bottle.She didn't give it to the patient.They used piperacillin/tazobactim 4g/0,5g from fresenius (b)(4).They didn't save the bottle and we didn't got any sample.Only that it was prepared with phaseal protector and injector.

Brand Name
PROTECTOR P21
Common Device Name
BD PHASEAL PROTECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9813185
Report Number3003152976-2020-00117
Device Sequence Number16850859
Product Code ONB
UDI-Device Identifier30382905151027
UDI-Public30382905151027
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515102
Device Catalogue Number515102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;